# SDR AALA20040218

- Difficulty date: February 10, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHTS AT ROWS 20 THROUGH 26 CENTER INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT ROWS 20 THROUGH 26 CENTER AT 3R FORWARD DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
